MAUDE Adverse Event Report: SYNTHES GMBH SYNFRAME INSULATED TABLE CLAMP; MISC ORTHO SURGICAL INSTR

SYNTHES GMBH SYNFRAME INSULATED TABLE CLAMP; MISC ORTHO SURGICAL INSTR
Model Number 387.346
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event year is reported as 2020; however exact date of event is unknown.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Investigation is in progress.Device history lot: part: 387.346.Lot: bag0957.Manufacturing site: (b)(4).Release to warehouse date: aug.30, 2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020, the patient underwent for an unknown surgery.During the surgery, while the nurse was putting the half ring together, it was noticed that the screw was broken and unable to tighten it onto the other half ring tightly.While tightening the blue holding base to the bed, the blue screw made a loud crack noise.It was unknown if the surgery completed successfully.There was no patient consequences are reported.This complaint involves (1) device.This report is for (1) synframe insulated table clamp.This is report 1 of 1 for (b)(4).

Brand Name
SYNFRAME INSULATED TABLE CLAMP
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11073563
Report Number8030965-2020-09962
Device Sequence Number2602445
Product Code LXH
UDI-Device Identifier10705034771120
UDI-Public(01)10705034771120
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number387.346
Device Catalogue Number387.346
Device Lot NumberBAG0957
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2020
Initial Report FDA Received Date12/25/2020
Patient Sequence Number1